Erosive conjunctivitis and punctal stenosis secondary to docetaxel (Taxotere)

Craig A. Skolnick, Donald J. Doughman

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

Purpose. To report a case of erosive conjunctivitis and punctal stenosis occurring secondarily in a patient who underwent administration of docetaxel. Methods. Observational case report: a 58-year-old female with metastatic breast cancer developed erosive conjunctivitis and punctal stenosis after undergoing administration of systemic docetaxel. Results. Resolution of the erosive conjunctivitis occurred after discontinuation of docetaxel. The punctal stenosis persisted. Conclusion. Patients receiving treatment with docetaxel require frequent monitoring to discover potentially irreversible ocular damage.

Original languageEnglish (US)
Pages (from-to)134-135
Number of pages2
JournalEye and Contact Lens
Volume29
Issue number2
DOIs
StatePublished - Apr 1 2003

Keywords

  • Conjunctivitis
  • Docetaxel
  • Punctal stenosis

Fingerprint Dive into the research topics of 'Erosive conjunctivitis and punctal stenosis secondary to docetaxel (Taxotere)'. Together they form a unique fingerprint.

Cite this